# SDR UALA2012012300470

- Difficulty date: January 22, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 62,162 hours, 22,005 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Webbing
- Condition: Exposed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4R DOOR HAS A SLIDE ROPE OR WEBBING EXPOSED.  SECURED LACING IN SLIDE.
